MathSciNet Relay Station
MathSciNet bibliographic data
MR593856 (82a:41030) 41A60 (65R10)
Wong, R. Error bounds for asymptotic expansions of integrals. SIAM Rev. 22 (1980), no. 4, 401–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement